# SDR 2020FA0000266

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N287SC
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: C0595
- Aircraft time: 1,716 hours
- Engine: Rotax ROTAX912ULS
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: SE0140N
- Condition: Cracked
- Location: Engine
- Part time: 1,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUFFLER HAS 1 INCH CRACK NEAR RISER ALONG THE WELD, VERIFIED BY PRESSURE TEST.
